Drug induced nutrients loss they do not want you to know about

Insurances Accepted For Evaluation

image

Nobody argues that antibiotics are very helpful, which I agree with. The reason why they are good is because they are used temporarily.  So we usually stop taking antibiotics before they can cause significant harm to our body.  For example, vancomysin is indispensable for treating drug resistant Staphylococcus, and it saved many lives.  However, if vancomycin is used for a long time in a person with impaired kidney function, it may cause renal failure. In most of the cases we stop vancomycin before it can cause a problem.

We have totally a different situation with the drugs for indefinite use.  Example: statins (Lipitor, Zocor, Crestor etc.).  They are the very number 1 drugs to bring your cholesterol down. However statins may deplete your body of CoQ10, an essential nutrient, which makes sure that your body gets enough energy. How did they figure out that statins are no good for CoQ10 supplies? They found out because patients with heart failure were doing poorly while on statins.  Further investigations showed, that the reason for deterioration was the CoQ10 level going down.  No CoQ10 -- not enough energy in the heart muscle to pump your blood.  Did it result in less statin use in heart failure patients? Not to my knowledge. Other drugs, linked to CoQ10 loss are thiazide diuretics, ACEI, metphormin, second generation of sulphonylureas, beta-blockers etc. ACEIs as well as thiazide and potassium sparing diuretics are also linked to zinc depletion.

Another example: thiazide diuretics.  What is the first thing you hear in the doctor's office, if you came with high blood pressure? Less sodium, more potassium. But what do diuretics do? They deplete your body of potassium, making sodium to go in, because it is also positively charged as potassium to neutralize the loss of a positive charge.  Does it make you feel better? What do you think? Another important mineral lost is magnesium. Do you know what you may feel if you don?t have enough magnesium in your body? Muscle cramps, depression, anxiety, blood pressure and blood sugar up, etc.

So how do you deal with this situation? Use drugs only if it is really necessary, and if you have to, then make sure, that nutrient and mineral losses, caused by drugs, are corrected.

Was this page helpful?  If not then tell us why and get an article ?How to Improve Your S.E.X. Life Naturally? for free.

Click Here